# SDR ASAA0842972

- Difficulty date: May 1, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 46,257 hours, 25,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 6546451707
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER HAS SEVERAL DENTS ON UPPER SURFACE.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER & BONDED IAW B737 499 SRM 51 70 10 REPAIR 2.
